Research & Reviews: Discrete Mathematical Structures

Research & Reviews: Discrete Mathematical Structures (RRDMS)


ISSN: 2394-1979



Dr. Engin Ozkan

Professor, Professor, Department of Mathematics,

Erzincan University, Erzincan, Turkey

E-mail: [email protected]



Click here for complete Editorial Board



Scientific Journal Impact Factor (SJIF): 6.141



Research & Reviews: Discrete Mathematical Structures (RRDMS) is a journal focused towards the rapid publication of fundamental research papers on all areas of Discrete Mathematical Structures. It's a triannual journal, started in 2014.




Journal DOI no.: 10.37591/ RRDMS


Focus and Scope Cover

  • Mathematical induction
  • logic and Boolean algebra
  • set theory
  • relations and functions
  • sequences and series
  • algorithms and theory of computation
  • number theory
  • matrix theory
  • induction and recursion
  • counting and discrete probability
  • graph theory (trees)
  • Calculus of finite differences, discrete calculus or discrete analysis
  • Game theory, decision theory, utility theory, social choice theory
  • Discrete analogs of continuous mathematics
  • Hybrid discrete and continuous mathematics



Readership: Graduate, Postgraduate, Research Scholar, Faculties, Institutions, and in IT Companies.



Indexing: The Journal is index in DRJI, Google Scholar





Submission of Paper: 


All contributions to the journal are rigorously refereed and are selected on the basis of quality and originality of the work. The journal publishes the most significant new research papers or any other original contribution in the form of reviews and reports on new concepts in all areas pertaining to its scope and research being done in the world, thus ensuring its scientific priority and significance.


Manuscripts are invited from academicians, students, research scholars and faculties for publication consideration.


Papers are accepted for editorial consideration through email [email protected] or [email protected]


Abbreviation: RRDMS


Frequency: Three issues per year



Peer Reviewed Policy


Editorial Board


Instructions to Authors


Publisher: STM Journals A division of: Consortium eLearning Network Private Ltd

Address: A-118, 1st Floor, Sector-63, Noida, Uttar Pradesh-201301, India

Phone no.: 0120-4746-214 Email: [email protected]


Publisher: STM Journals, an imprint of CELNET (Consortium e-Learning Network Pvt. Ltd.)

Address: A-118, 1st Floor, Sector-63, Noida, Uttar Pradesh-201301, India

Phone no.: 0120-4746-214/ Email: [email protected]


No announcements have been published.
More Announcements...

Vol 8, No 1 (2021)

Open Access Open Access  Restricted Access Subscription Access

Table of Contents

Research Articles

Comparative Analysis of Distance Metrics using Face Recognition PDF
Radhey Shyam 1-7
Praneeta Verma 17-21
Binary Shape Segmentation and Classification using Coordination Number (CN)* PDF
Ratnesh Kumar, Kalyani Mali 22-30

Review Articles

Simulation of Image Processing and Restoration Through A Base Image Using Matlab PDF
Deepshikha Sahu, Ankita Sharma 31-40
Review on Fractional Order Sliding Mode Control of Nonlinear System PDF
Priyanka Singh, L. B. Prasad 8-16

This site has been shifted to